advertisement
Question
Posted by: Carol | 2008/01/25

Rohypnol

I have been taking the generic make of Rohypnol (Sandoz Flunitrazepam) for over 15 years already and have tried on various occassions to wean myself off the drug. I have had no side effects during the entire period that I have been using the tablets. I would like to know if you could advise me on how to wean myself off this tablet gradually. I have tried taking only half a tablet on night, but find myself tossing and turning all night. My doctor has no problem giving me the prescription since I have no side effects and don't abuse it, but I would really like to stop using this drug. I must just mention that I am a very stressed out person and don't switch off easily at night time. Do you have any suggestions for me please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Any doctor ought to be VERY VERY cautious about supplying a prescription for any such sedative for so long, and owes you detailed free help to come off the drug as comfortably as possible. I have never prescribed these, as simpler and more natural ways of assisting sleep are safer and as efective. Its good that you don't abuse the drug in the sense of wanting to take increasing doses, but if you have any difficulties in coming off it, that shows a degree of dependency to it. It might be best to see a good local psychiatrist for direct personal advice and help, both to come off this sedative drug, and to find alternative ways to "switch off" when you need to do so.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Carol | 2008/01/25

Thanks for your response. Could you perhaps inform me about your simpler and more natural ways of assisting sleep?

Reply to Carol

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement